Toggle Main Menu Toggle Search

Open Access padlockePrints

Infiltration of Martian outflow channel floodwaters into lowland cavernous systems

Lookup NU author(s): Professor Richard Davies

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Rodriguez JAP, Bourke M, Tanaka KL, Miyamoto H, Kargel J, Baker V, Fairén AG, Davies RJ, Bridget L, Santiago RL, Hernández MZ, Berman DC

Publication type: Article

Publication status: Published

Journal: Geophysical Research Letters

Year: 2012

Volume: 39

Issue: 22

Print publication date: 29/11/2012

ISSN (print): 0094-8276

ISSN (electronic): 1944-8007

Publisher: Wiley-Blackwell

URL: http://dx.doi.org/10.1029/2012GL053225

DOI: 10.1029/2012GL053225


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share